# SDR CALA0700784

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 50794679
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY, L-1 DOOR UPPER HINGE AT STRINGER 10L, O/B CLIP FOR WEB IS CRACKED AT AFT END STA 303.  L-1 DOOR SURROUND S-10L UPPER HINGE INTERIM REPAIRED PER ECRA 5311-01381.
